MathSciNet Relay Station
MathSciNet bibliographic data
MR2207938 (2006m:46010) 46A45 (46B45)
Altay, B.; Başar, F.; Mursaleen, M. On the Euler sequence spaces which include the spaces $l\sb p$ and $l\sb \infty$. I. Inform. Sci. 176 (2006), no. 10, 1450–1462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement